Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jungleprincess

Anyone get acne back again after being on accutane?

Recommended Posts

Okay jus wondering i took accutane about a year and half ago and since about a month ago i had barely any break outs my skin was great it really did work ! Now its back and worse then ever,i get big white heads that hurt!! It sucks ! Im using differin now to help ,but i would love to go on accutane again ,but not sure you how many times you are allowed to go on it! Has this happend to anyone else??

My skin now seems more oily then ever too!!

Link to post
Share on other sites

That the whole point of any oral medication. Why should it surpise you that you get acne back when you stop taking it. Obvious there something wrong with our bodies that cause these breakouts, either you out grow, or you force to control it.

Im pretty much clear (minus the nose scars which I have will be gone next month after my plastic surgeoun removes them) but still have very oily skin. I went a week without using duac and tazorac and started to break out again.

Link to post
Share on other sites
That the whole point of any oral medication. Why should it surpise you that you get acne back when you stop taking it.
Link to post
Share on other sites

Accutane was never meant to cure acne. The hope is that you take it and by the time you are done your treatment, you have out grown your acne "phase" or whatever. Accutane is very good at suppressing acne for long periods of time (depending on the indivivdual). Accutane itself cannot cure your acne.

Link to post
Share on other sites

^

I'm sorry, but I think you are a little confused. Various sources I have read (and been told - eg. dermotologist) have said that Accutane "cures" 80% of people that take it on their first course.

Perhaps you a right though, whatever the case is....80% of people that take roaccutane never get acne again.

EDIT: I read that the chemical in roaccutane remains in the body after treatment, maybe that is why it "cures" acne.

Link to post
Share on other sites

what chemical???

ISOTRETINOIN leaves ur body after 2 days of stopping accutane. Nothing is left in ur body. Accutane shrinks ur acne-causing glands - thats all.

and too add, im clear right now from accutane. BUT I DO KNOW THAT ACCUTANE IS NOT A CURE. there is no cure for accutane. Accutane just helps decrease the acne rate tremendously. i know i'll be gettin a zit any time soon.

If there was a cure for acne...people wouldnt be on this message board asking questions about 2000 different products. There would be no purpose for a message board.

Stop giving people the wrong idea.

Link to post
Share on other sites

Perhaps I am the one that is a little confused, does that give you the right to be an asshole?

Look at that, I can use the bold button too.

JayC, I am telling you, wether or not roaccutane "cures" acne, it is advertised as being a "cure". Does that mean it is? I don't know. My dad had sever cystic acne, he took roaccutane and hasn't gotten a zit since.

At the moment, I am looking through this booklet I got from the dermotologist...It is calling roaccutane a cure for acne. So despite what you have told me, I have been told my by various sources that in many cases - It does cure acne.

How dare you tell me off and look as if I am purposly trying to give people the wrong idea. I am simply sharing what I have been taught, If I am proven wrong...I will happily apoligise and say my mistake. The idea of this message board is to help eachother, discuss problems etc. I am simply sharing what I have been told by my dermotologist. Someone more qualified with more knowledge then yourself.

Link to post
Share on other sites

okay NA i know what ur talking about. I got a starter box with my accutane, with a bunch of sample products to help you through the side effects. Even if it does say a cure for acne, doesnt mean its true.

With ur total of 5 posts makes me think that u r a noob to this messageboard. There have been hundreds of threads made about this same topic (acne returning after accutane). What makes you even more an idiot....is when people above are telling you that they got zits shortly after there acctuane experience. Who are you gonna believe an accutane slogan or a real experience.

if you think your not gonna get a single zit after accutane completion, your kidding urself . do a fucking search on topics similar to this one, and you will be suprised. until then shut up.

Link to post
Share on other sites

JayC, the only reason I am wasting my time on you is because I think you are giving out misleading information and missing the point completly. Before I get started, I will get your personal attacks out of the way first.

With ur total of 5 posts makes me think that u r a noob to this messageboard.
Link to post
Share on other sites

Yes, it did return twice. I'm now taking Roaccutan for the third time. The price of the drug has come down a lot since my first time, so at least something positive has happened. 8-[

My acne has become a lot milder since the first time I took the drug. Could be because of the drug or because of the fact that I simply got older, I don't know.

I know that it doesn't really cure acne and personally I'm more than willing to live with a few zits, at this point I'm just trying to prevent further scarring to my face.

Link to post
Share on other sites

I had two courses of Accutane and each time acne returned within two weeks. Two derms tried to talk me into taking it a third time but there is no guarantee that it would not come back and I was not willing to take the chance of side effects. I had horrible joint aching the last time I took it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×